Universidad del Valle Biblioteca Digital

Biblioteca Digital Universidad del Valle > Patrimonio Documental Universidad del Valle > Revistas > Matemáticas Enseñanza Universitaria > Vol. 19 no. 2, 2011 / Matemática Enseñanza Universitaria >

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10893/4112

Título : An iterative method for a second order problem with nonlinear two-point boundary conditions
Autores: Amster, Pablo
Cárdenas Alzate, Pedro Pablo
Palabras clave : Nonlinear two-point boundary conditions
upper and lower solutions
iterative methods
Fecha de publicación: 8-nov-2012
Resumen: A semi-linear second order ODE under a nonlinear two-point boundary condition is considered. Under appropriate conditions on the nonlinear term of the equation, we define a two-dimensional shooting argument which allows to obtain solutions for some specific situations by the use of Poincar´e-Miranda’s theorem. Finally, we apply this result combined with the method of upper and lower solutions and develop an iterative sequence that converges to a solution of the problem.
URI: http://hdl.handle.net/10893/4112
Aparece en las colecciones: Vol. 19 no. 2, 2011 / Matemática Enseñanza Universitaria

Texto completo:

Archivo Descripción Tamaño Formato
01Art.pdf368.34 kBAdobe PDFDescargar aquí
Ver estadísticas

Los ítems de Biblioteca Digital están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.

 

Biblioteca Mario Carvajal
biblioteca@univalle.edu.co
Teléfonos +57 2 3212950 - Fax 3212977
Universidad del Valle - Ciudad Universitaria
Calle 13 # 100-00 Cali, Colombia
    Biblioteca San Fernando
biblioteca@univalle.edu.co
Teléfonos +57 2 5185633 - Fax 5581951
Universidad del Valle - Sede San Fernando
Calle 4a.B # 36-00
Cali, Colombia
    Biblioteca Colección Clínica
biblioteca@univalle.edu.co
Teléfonos +57 2 5576113
Hospital Universitario del Valle
Calle 5a # 36-08
Cali, Colombia
DSpace Software Copyright © 2002-2008 MIT and Hewlett-Packard